# SDR 9701429601

- Difficulty date: January 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47038
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switches
- Condition: Malfunctioned
- Location: Le Slat
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

TAKEOFF WARNING HORN SOUNDED AS TAKEOFF POWER WAS APPLIED.  ABORTED TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE REPLACED THE LEFT AND RIGHT SLAT EXTEND SWITCHES S1-299 AND S1-300, OPERATIONAL CHECK NORMAL.
